# SDR AMW1061010024

- Difficulty date: January 10, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 23,346 hours, 33,449 cycles
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Lt Wing
- Part time: 23,346 hours, 33,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, MAINTENANCE FOUND SOME BIO-CORROSION ON LT WING MAIN SPAR LOWER CAP BETWEEN WS 114 AND WS 124.  REPAIRED IAW MFG FR-CO-01443 REV. 4  SPAR CAP PLUG INSTALLATION ACCOMPLISHED IAW MFG FR-CO-01444 REV 2 IN CONJUNCTION WITH MFG FR-CO-01443 REV. 4.
